# SDR SWIA971354

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Engine: Pwa PW118B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 23,000 FT COPILOT'S WINDSHIELD (OUTER PART) SHATTERED (NO IMPACT).  LANDED IN ONT WITHOUT INCIDENT.  REMOVED AND REPLACED COPILOT'S WINDSHIELD TO MM 56-10-01, ALL CHECKS GOOD.
